# SDR QXEA2016060100369

- Difficulty date: June 1, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 36,067 hours, 38,010 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Dirty
- Location: Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTICED A BURNED COFFEE ODOR IN THE CABIN AND FLIGHT DECK. WORSE IN THE AFT GALLEY AREA.  REPLACED RECIRCULATING FAN FILTER IAW AMM 21-22-22-00-801.  ODOR DID NOT RETURN.
